Items where Author is "Virág, Bálint"
Group by: Item Type | No Grouping Jump to: Article Number of items: 17. ArticleMészáros, András and Virág, Bálint (2024) Eigenvectors of the Square Grid Plus GUE. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 405 (1). ISSN 0010-3616 Dauvergne, Duncan and Virág, Bálint (2020) Circular support in random sorting networks. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 373 (3). pp. 1529-1553. ISSN 0002-9947 Csóka, Endre and Harangi, Viktor and Virág, Bálint (2020) Entropy and expansion. ANNALES DE L'INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 56 (4). pp. 2428-2444. ISSN 0246-0203 Rahman, Mustazee and Virág, Bálint and Vizer, Máté (2019) Geometry of Permutation Limits. COMBINATORICA, 39 (4). pp. 933-960. ISSN 0209-9683 Virág, Bálint and Kotowski, Marcin (2017) Dyson's Spike for Random Schroedinger Operators and Novikov-Shubin Invariants of Groups. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 353 (3). pp. 905-933. ISSN 0010-3616 Virág, Bálint and Hart, Eric (2017) Holder Continuity of the Integrated Density of States in the One-Dimensional Anderson Model. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 355 (3). pp. 839-863. ISSN 0010-3616 Virág, Bálint and Rahman, Mustazee (2017) LOCAL ALGORITHMS FOR INDEPENDENT SETS ARE HALF-OPTIMAL. ANNALS OF PROBABILITY, 45 (3). pp. 1543-1577. ISSN 0091-1798 Bordenave, Charles and Sen, Arnab and Virág, Bálint (2017) Mean quantum percolation. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 19 (12). pp. 3679-3707. ISSN 1435-9855 Backhausz, Ágnes and Virág, Bálint (2017) Spectral measures of factor of i.i.d. processes on vertex-transitive graphs. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 53 (4). pp. 2260-2278. ISSN 0246-0203 Virág, Bálint and Amir, Gideon (2017) Speed Exponents of Random Walks on Groups. INTERNATIONAL MATHEMATICS RESEARCH NOTICES (9). pp. 2567-2598. ISSN 1073-7928 Bloemendal, Alex and Virág, Bálint (2016) LIMITS OF SPIKED RANDOM MATRICES II. ANNALS OF PROBABILITY, 44 (4). pp. 2726-2769. ISSN 0091-1798 Abért, Miklós and Glasner, Yair and Virág, Bálint (2016) The measurable kesten theorem. Annals of Probability, 44 (3). pp. 1601-1646. ISSN 0091-1798 Harangi, Viktor and Virág, Bálint (2015) Independence ratio and random eigenvectors in transitive graphs. ANNALS OF PROBABILITY, 43 (5). pp. 2810-2840. ISSN 0091-1798 Csóka, Endre and Gerencsér, Balázs and Harangi, Viktor and Virág, Bálint (2015) Invariant Gaussian processes and independent sets on regular graphs of large Girth. RANDOM STRUCTURES & ALGORITHMS, 47 (2). pp. 284-303. ISSN 1042-9832 Kotowski, Michal and Virág, Bálint (2015) Non-Liouville groups with return probability exponent at most 1/2. Electronic Communications in Probability, 20. pp. 1-12. ISSN 1083-589X, ESSN: 1083-589X Backhausz, Ágnes and Szegedy, Balázs and Virág, Bálint (2015) Ramanujan graphings and correlation decay in local algorithms. RANDOM STRUCT ALGORITHMS, 47 (3). pp. 424-435. Abért, Miklós and Glasner, Yair and Virág, Bálint (2014) Kestens theorem for invariant random subgroups. DUKE MATHEMATICAL JOURNAL, 163 (3). pp. 465-488. ISSN 0012-7094 |